# SDR SWIA200718621

- Difficulty date: August 18, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 15,946 hours, 12,217 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD FLOOR EMERGENCY LIGHTS ARE INOP.  REPLACED INVERTER IAW MM 55-51-04.  OPS CHECK GOOD, P/N - 5925-2.
